Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular periods after child birth. Taking anti- fungal medication. Is this a side effect?

I m 27....just had a childbirth 8 month before with normal delivery( episiotomy )... But didnt have any bleeding and periods were normal..since three days I bleed veginally while passing motion,very much worried about next period is 7 th and usually I ll get it 5 to6 days before.... Just one month back I had fungal nail infection so was taking antifungal this a side effect for this....?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello Priya
Although your periods came back to regular cycles after childbirth, it is not unusual to have irregular periods for the first one year after childbirth, especially if you are breastfeeding. If your bleeding has settled now, just wait for your next period. If it is normal, there is no cause for concern.
To the best of my knowledge, antifungal tablets should not cause any bleeding irregularities.
Hope that answers your query.
Answered: Wed, 5 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor